International Journal of Mathematics and Mathematical Sciences
Volume 18 (1995), Issue 2, Pages 209-228

A survey of partial differential equations with piecewise continuous arguments

Joseph Wiener1 and Lokenath Debnath2

1Department of Mathematics, University of Texas-Pan American, Edinburg 78539, Texas, USA
2Department of Mathematics, University of Central Florida, Orlando 32816, Florida, USA

Received 9 February 1994

Copyright © 1995 Joseph Wiener and Lokenath Debnath. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Some work is described and new topics are posed on initial and boundary-value problems for partial differential equations whose arguments have intervals of constancy. These equations are of considerable theoretical and applied interest.